Advertisement

Multidimensional Degenerate Diffusion Problem with Evolutionary Boundary Condition: Existence, Uniqueness, and Approximation

Part of the ISNM International Series of Numerical Mathematics book series (ISNM, volume 114)

Abstract

This work studies an initial boundary value problem for nonlinear degenerate parabolic equations with evolutionary boundary conditions. Existence and uniqueness are established through some discrete schemes combined with parabolic regularization. Error estimates for these schemes in an L 2-sense are presented.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Alt H. W., Luckhaus S. Quasilinear elliptic-parabolic differential equations. Math. Z., 183:311–341, 1983.CrossRefGoogle Scholar
  2. [2]
    Ciarlet P. G. The Finite Element Method for Elliptic Problems. North Holland, Amsterdam, 1978.Google Scholar
  3. [3]
    Czou Y. L. Boundary value problems for nonlinear parabolic equations. Mat. Sb., 47:431–484, 1959.Google Scholar
  4. [4]
    Li J. G., Su N. The solution of an infiltration problem with ponded surface flux condition. Acta Math. Appl. Sinica, 2:54–65, 1985. English series.CrossRefGoogle Scholar
  5. [5]
    Nochetto R. H. Error estimates for two phase Stefan problems in several space variables, I: linear boundary conditions. Calcolo, 22:457–499, 1985.CrossRefGoogle Scholar
  6. [6]
    Verdi C. Optimal error estimates for an approximation of degenerate parabolic problems. Numer. Fund. Anal. Optimization, 9:657–670, 1987.CrossRefGoogle Scholar

Copyright information

© Springer Basel AG 1993

Authors and Affiliations

  • Su N. 
    • 1
  1. 1.Department of Applied MathematicsTsinghua UniversityBeijingP. R. China

Personalised recommendations